MathSciNet Relay Station
MathSciNet bibliographic data
MR2182702 53A10 (49Q05 53C42)
Meeks, William H.; Rosenberg, Harold The theory of minimal surfaces in $M\times\Bbb R$. Comment. Math. Helv. 80 (2005), no. 4, 811–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement